Alert archive / Mississippi / Flash Flood Warnings in 2014
Flash Flood Warning 70, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at May 27, 2014, 8:09 PM CDT for Neshoba County, Winston County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2014, 8:09 PM CDT (01:09 UTC)
- Expired
- May 27, 2014, 10:15 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Neshoba County, MS, Winston County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 107 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 1.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
482
WGUS54 KJAN 280109
FFWJAN
MSC099-159-280315-
/O.NEW.KJAN.FF.W.0070.140528T0109Z-140528T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
809 PM CDT TUE MAY 27 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NESHOBA COUNTY IN EAST CENTRAL MISSISSIPPI...
WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF LOUISVILLE...
* UNTIL 1015 PM CDT
* AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM
CENTER RIDGE TO DOWDVILLE...OR ALONG A LINE EXTENDING FROM 7 MILES
SOUTHWEST OF LOUISVILLE TO PROSPECT...MOVING NORTH AT 10 MPH.
ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF TWO TO FOUR
INCHES...HAVE OCCURRED IN THE PAST HOUR.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DIXON...BURNSIDE AND STALLO
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3258 8921 3259 8931 3284 8932 3298 8927
3320 8918 3320 8911 3323 8911 3325 8905
3314 8896
$$
GRGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 27, 3:23 PM CDT, 4 hours 46 minutes earlier.
Area forecast discussion, May 27, 3:23 PM CDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 323 PM CDT TUE MAY 27 2014 ...HEAVY RAINFALL POSSIBLE OVER THE NEXT COUPLE OF DAYS.... .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT. SHOWERS AND THUNDERSTORMS ARE DEVELOPING OVER THE WESTERN PORTIONS OF THE AREA THIS AFTERNOON AND EXPECT THIS TO CONTINUE THROUGH THE EVENING HOURS. A CLOSED UPPER LOW IS CENTERED OVER NORTHEAST TEXAS AND THE MODELS INDICATE THAT THIS LOW WILL SLOWLY DRIFT TO THE EAST OVER THE NEXT COUPLE OF DAYS. THIS COMBINED WITH ABUNDANT MOISTURE WITH PWATS RANGING FROM 1.7-2.0 INCHES WILL KEEP THUNDERSTORMS CHANCES HIGH THROUGH THE PERIOD. FOR TONIGHT EXPECT THE THUNDERSTORMS CHANCES TO CONTINUE ACROSS THE AREA THROUGH MUCH OF THE NIGHT AS SHORT WAVES ROTATING AROUND THE CUT OFF LOW COMBINE WITH A VERY MOST AIRMASS. DO NOT EXPECT ANY STRONG-SEVERE OVERNIGHT AS INSTABILITY WILL WANE AFTER SUNSET. THE LOW WILL SHIFT A BIT TO THE EAST BY WEDNESDAY AND LITTLE WILL CHANGE ACROSS THE AREA. EXPECT WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY TO CONTINUE ON WEDNESDAY AS SHORT WAVES CONTINUE TO ROTATE AROUND THE CUT-OFF LOW AND PWATS CLIMB TO NEAR 2.0 INCHES. THE MAIN CONCERN FOR WEDNESDAY WILL BE THE POTENTIAL FOR HEAVY RAINFALL AND POSSIBLY LOCALIZED FLASH FLOODING. WILL HOLD OFF ON A FLASH FLOOD WATCH FOR NOW AS MESOSCALE FEATURES WILL DRIVE THE AREAS OF THE HEAVIEST RAINFALL. THE ECMWF KEEPS THE CUT-OFF LOW ALMOST STATIONARY WEDNESDAY NIGHT THROUGH THURSDAY NIGHT WITH PWATS CONTINUING TO RANGE FROM 1.8 TO NEAR 2.0 INCHES. EXPECT SHOWER AND THUNDERSTORM ACTIVITY TO CONTINUE WITH THE POTENTIAL FOR AREAS OF HEAVY RAINFALL THROUGH THIS PERIOD. TOTAL RAINFALL AMOUNTS OF 2-4 INCHES WITH LOCALIZED HIGHER AMOUNTS AREA POSSIBLE TONIGHT THROUGH THURSDAY NIGHT WITH THE HIGHEST RAINFALL TOTALS OVER THE SOUTHERN AND WESTERN PORTIONS OF THE AREA. THE MODELS SUGGEST THE UPPER LOW WILL BEGIN TO FILL A BIT THURSDAY NIGHT INTO FRIDAY MORNING ALONG WITH SOME SLIGHTLY DRIER AIR WORKING ITS WAY INTO THE AREA. DUE TO THESE REASONS EXPECT THE SHOWERS TO DISSIPATE ACROSS THE AREA LATE THURSDAY NIGHT INTO FRIDAY MORNING. DID NOT MAKE ANY CHANGES TO THE FORECAST BEYOND THURSDAY NIGHT SO WILL ATTACH THE PREVIOUS LONG TERM DISCUSSION BELOW./15/ .PREVIOUS LONG TERM...MODEL CONSENSUS CONCERNING THE EVOLUTION AND DECAY OF THE UPPER LOW INTO THE LATTER HALF OF THE WORK WEEK HAS CHANGED A BIT SINCE YESTERDAY. NOW IT APPEARS MORE LIKELY THE FEATURE WILL RETAIN AT LEAST SOME POTENCY A LITTLE LONGER THAN PREVIOUSLY THOUGHT...BEING ESPECIALLY ABLE TO COERCE DECENT GULF MOISTURE TRANSPORT AND ATTENDANT LOCALLY HEAVY RAIN AND THUNDERSTORMS ON THURSDAY. ONCE AGAIN THE EXPECTED CENTER OF THE WEAKENING UPPER LOW JUST TO THE WEST OF OUR REGION SHOULD PROMOTE HIGHEST AREAL COVERAGE OF PRECIPITATION IN MY WESTERN AND SOUTHWESTERN ZONES ON THURSDAY AND INTO FRIDAY. THE RISK OF FLASH FLOODING MENTIONED IN THE SHORT TERM DISCUSSION FOR SOUTHWESTERN HALF OF ZONES ON WEDNESDAY WILL REMAIN IN THOSE SAME AREAS ON THURSDAY AND THIS WILL BE MENTIONED IN THE HWO (AND MAY EVENTUALLY REQUIRE COVERING IN A FLASH FLOOD WATCH). SLOWLY EBBING GULF MOISTURE TRANSPORT GOING INTO FRIDAY SHOULD CUT DOWN SOME OF ULTIMATE PRECIP COVERAGE AND INTENSITIES...BUT STILL EXPECT A FAIR AMOUNT OF SHOWERS AND STORMS AROUND IN THE AFTERNOON. OF COURSE BOTH THESE DAYS CLOUDS AND PRECIP WILL KEEP TEMPS A LITTLE SUPPRESSED ALTHOUGH CONDITIONS WILL BE HUMID. UPPER LEVEL RIDGING WILL COME TO PREDOMINATE THE REGION MORE BY THE WEEKEND ALTHOUGH SOME SEMBLANCE OF AN UPPER LEVEL SHEAR AXIS WILL REMAIN WEST OF THE REGION. HINTS OF ANTICYCLONIC FLOW IN THE ATMOSPHERIC LOWER LEVELS SHOULD DEVELOP ACROSS THE REGION WHICH...IN CONJUNCTION WILL THE RIDGING INFLUENCE ALOFT...SHOULD REDUCE AMOUNT OF SHOWERS AND STORMS AND REALLY LIMIT MOST OF THE ACTIVITY TO THE AFTERNOON AND EARLY EVENING HOURS. DAYTIME TEMPERATURES WILL BE HEATING UP TOO WITH HIGHS PROBABLY NEAR OR A LITTLE ABOVE 90 DEGREES BY SUNDAY. BUT BY THAT TIME IT WILL TECHNICALLY BE THE START OF METEOROLOGICAL SUMMER SO ONE CANNOT COMPLAIN TOO MUCH. /BB/ && .AVIATION...MAIN FOCUS WILL BE TIMING CONVECTIVE ACTIVITY TODAY WITH A TRANSITION TO MVFR/IFR CEILINGS LATER TONIGHT (AFTER 06-08Z). WILL CONTINUE TO ALLOW FOR A TIME IN/OUT FOR THE AFTERNOON CONVECTION AS TIMING EACH ELEMENT REMAINS A CHALLENGE. SOME GUSTY SW WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS. AS CEILINGS LOWER OVERNIGHT...ADDITIONAL CONVECTIVE ACTIVITY IS EXPECTED AND THIS WILL HAVE TO WATCHED TO HONE IN ON BETTER TIMING. /CME/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 85 68 81 67 / 90 81 92 66 MERIDIAN 87 67 82 66 / 49 59 92 56 VICKSBURG 84 70 82 68 / 96 92 93 70 HATTIESBURG 86 71 84 68 / 52 51 92 61 NATCHEZ 82 68 81 67 / 100 86 93 64 GREENVILLE 85 69 82 68 / 92 95 91 57 GREENWOOD 86 69 82 67 / 90 89 91 58 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 15/CME
Hazardous weather outlook, May 27, 3:07 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 307 PM CDT TUE MAY 27 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-035-040>043-047>050- 053>056-059>066-072>074-282015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WASHINGTON- HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN- SCOTT-CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 307 PM CDT TUE MAY 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY FLOODING RISK...LIMITED TIMING...TONIGHT THROUGH WEDNESDAY A FEW STRONG STORMS WILL BE POSSIBLE FOR THE REMAINDER OF THE AFTERNOON FOR LOCATIONS MAINLY WEST OF I-55. IN ADDITION...SEVERAL ROUNDS OF HEAVY RAIN COULD CAUSE LOCALIZED FLASH FLOODING ALONG AND WEST OF HIGHWAY 49 CORRIDOR OVERNIGHT INTO WEDNESDAY. RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY FLOODING IS POSSIBLE FOR EXTREME SOUTHEAST ARKANSAS...PORTIONS OF NORTHWEST MISSISSIPPI...PORTIONS OF CENTRAL MISSISSIPPI...WEST CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA...AND ALL OF SOUTH CENTRAL MISSISSIPPI WEDNESDAY NIGHT INTO THURSDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. MSZ018-019-025>033-036>039-044>046-051-052-057-058-282015- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-LEAKE- NESHOBA-KEMPER-NEWTON-LAUDERDALE-JASPER-CLARKE- 307 PM CDT TUE MAY 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. CME && ...HAZARD LEGEND... *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. HIGH...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR FLOODING ISSUES... LOWER MISSISSIPPI RIVER RFC HOME PAGE... WWW.SRH.NOAA.GOV/LMRFC/ NWS SIGNIFICANT RIVER FLOOD OUTLOOK... WWW.HPC.NCEP.NOAA.GOV/NATIONALFLOODOUTLOOK/INDEX.HTML WPC DAY 1 THROUGH 3 EXCESSIVE RAINFALL... WWW.HPC.NCEP.NOAA.GOV/QPF/EXCESS_RAIN.SHTML WPC EXCESSIVE RAINFALL DISCUSSION... WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFERD.HTML WPC DAY 1 THROUGH 7 QPF... WWW.HPC.NCEP.NOAA.GOV/QPF/QPF2.SHTML WPC QPF DISCUSSION... WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFHSD.HTML NWS JAN OBSERVED PRECIPITATION IMAGES... WWW.SRH.NOAA.GOV/JAN/?N=PRECIPMAPS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, May 27, 3:30 PM CDT, 4 hours 39 minutes before
MSZ049-050-272100- SCOTT MS-RANKIN MS- 330 PM CDT TUE MAY 27 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 330 PM CDT TUE MAY 27 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTH OF LEESBURG AT 330 PM CDT...MOVING NORTH AT 25 MPH. PEOPLE IN NORTHEASTERN RANKIN AND WEST CENTRAL SCOTT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3258 8984 3252 8960 3228 8971 3233 8992 TIME...MOT...LOC 2030Z 197DEG 21KT 3240 8978 MRM
Special weather statement, May 27, 3:42 PM CDT, 4 hours 27 minutes before
LAZ016-025-272115-
TENSAS LA-MADISON LA-
342 PM CDT TUE MAY 27 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
342 PM CDT TUE MAY 27 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 7 MILES SOUTH OF NEWLIGHT AT 343 PM
CDT...MOVING NORTHEAST AT 35 MPH.
PEOPLE IN SOUTH CENTRAL MADISON AND NORTHERN TENSAS PARISHES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3236 9138 3224 9107 3221 9111 3221 9114
3220 9116 3216 9118 3213 9117 3199 9129
3207 9148
TIME...MOT...LOC 2043Z 208DEG 30KT 3212 9133
MRMSpecial weather statement, May 27, 3:52 PM CDT, 4 hours 17 minutes before
MSZ036-042-272120- HOLMES MS-YAZOO MS- 352 PM CDT TUE MAY 27 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 352 PM CDT TUE MAY 27 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER BENTON AT 352 PM CDT...MOVING NORTH AT 25 MPH. PEOPLE IN NORTHEASTERN YAZOO AND SOUTH CENTRAL HOLMES COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3301 9035 3292 9004 3272 9018 3277 9038 TIME...MOT...LOC 2052Z 195DEG 20KT 3283 9025 MRM
Special weather statement, May 27, 5:39 PM CDT, 2 hours 30 minutes before
MSZ040-042-043-047>050-055>057-272325-
WARREN MS-SMITH MS-SIMPSON MS-SCOTT MS-RANKIN MS-MADISON MS-JASPER
MS-ISSAQUENA MS-HINDS MS-YAZOO MS-
539 PM CDT TUE MAY 27 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
539 PM CDT TUE MAY 27 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES WEST OF PHOENIX
TO 7 MILES SOUTHWEST OF SANATORIUM AT 538 PM CDT...MOVING NORTHEAST
AT 35 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN YAZOO...HINDS...ISSAQUENA...JASPER...
MADISON...RANKIN...SCOTT...SIMPSON...SMITH AND WARREN COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3258 9076 3296 9036 3215 8931 3177 8977
3177 8996
TIME...MOT...LOC 2238Z 220DEG 29KT 3259 9061 3183 8980
GRGSpecial weather statement, May 27, 7:21 PM CDT, 48 minutes before
MSZ038-045-280110- WINSTON MS-NESHOBA MS- 721 PM CDT TUE MAY 27 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 721 PM CDT TUE MAY 27 2014 A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED BETWEEN DIXON AND STALLO AT 720 PM CDT...MOVING NORTH AT 25 MPH. DIME SIZED HAIL WAS REPORTED SOUTH OF STALLO. PEOPLE IN NESHOBA AND SOUTHWESTERN WINSTON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3301 8930 3293 8895 3260 8907 3263 8932 TIME...MOT...LOC 0020Z 193DEG 23KT 3269 8927 MRM
Special weather statement, May 27, 7:46 PM CDT, 23 minutes before
MSZ038-045-280145-
WINSTON MS-NESHOBA MS-
746 PM CDT TUE MAY 27 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
746 PM CDT TUE MAY 27 2014
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER PEARL RIVER AT 745
PM CDT...MOVING NORTH AT 30 MPH.
VERY HEAVY RAINFALL OF ONE TO TWO INCHES IS ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN WESTERN NESHOBA AND SOUTHWESTERN WINSTON COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3258 8915 3268 8932 3277 8932 3311 8927
3311 8921 3318 8921 3311 8893
TIME...MOT...LOC 0045Z 198DEG 24KT 3282 8923
MRMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:21 PM CDT | Special Weather Statement | JAN | Neshoba | 49 min |
| May 27, 7:46 PM CDT | Special Weather Statement | JAN | Neshoba, Winston | 59 min |
| May 27, 8:16 PM CDT | Special Weather Statement | JAN | Oktibbeha, Webster | 59 min |
| May 28, 12:12 AM CDT | Special Weather Statement | JAN | Madison | 43 min |
| May 28, 12:29 AM CDT | Flash Flood Warning | JAN | Hinds, Madison | 3 hr |
| May 28, 12:52 AM CDT | Special Weather Statement | JAN | Franklin | 58 min |
| May 28, 4:24 AM CDT | Flash Flood Watch | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 39 hr |
Nearby
Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.